# SDR ABXA9701095

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 99193862
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING PANEL NR 1220 CRACKED.  REPAIRED PANEL IAW DC9 SRM 57-06.
